# SDR DALA2016012900863

- Difficulty date: January 20, 2016
- Submitted: February 5, 2016
- Operation: Air carrier
- Aircraft: N919DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53576
- Aircraft time: 36,628 hours, 16,592 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Charger
- Condition: Malfunctioned
- Location: Master Battery
- Stage of operation: NR
- How discovered: 9
- Nature of condition: M
- Precautionary procedure: O

## Discrepancy

BATTERY CHARGER FAIL MESSAGE ON OAP.  FOUND ALL 3 BATTERIES VERY HOT.  R & R BATTERIES, CHARGER, BATTERY RECEPTACLE PLUGS, AND STARTER RELAY IAW AMM.
